Back

Title
  • ja Integral Representation of a Linear Functional of the Space of Holomorphic p-forms
Alternative
  • Integral Representation of a Linear Functional of the Space of Holomorphic p-forms
Creator
    • Adachi, Kenzo
    • Nishihara, Masaru
Description
  • Other Let M be a Stein manifold, K a compact holomorphic set in M and V a Stein neighborhood of K. Then any element of the topological dual space {Ωp(K)}′of the space of holomorphic p-forms on K can be represented as the integration whose kernel is exactly an element of H n-1(V-K, Ωn-p). This integral representation implies the isomorphism {Ωp(K)′=H n-1(V-K, Ωn-p).
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.36, p.1-6; 1985
Publisher 長崎大学教育学部
Date
    Created2020-12-21 , Issued1985-02-28
Language
  • eng
Resource Type departmental bulletin paper
Version Type VoR
Identifier URI http://hdl.handle.net/10069/32517
Relation
  • isIdenticalTo NAID 40002768744
Journal
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 36, 1-6
File
Oaidate 2021-02-17